# SDR UALA2013072605256

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 79,491 hours, 23,866 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD AT MID LAV HAS A SOFT SPOT. FLOORBOARD IN FRONT OF MID LAV HAS DELAMINATION APPROXIMATELY ABOUT 22 BY 13 INCHES.  REPAIRED IAW MM53-00-99.
